Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Khovanov homotopy type, Burnside category and products

Tyler Lawson, Robert Lipshitz and Sucharit Sarkar

Geometry & Topology 24 (2020) 623–745
Bibliography
1 M Abouzaid, I Smith, Khovanov homology from Floer cohomology, J. Amer. Math. Soc. 32 (2019) 1 MR3867999
2 J F Adams, Stable homotopy and generalised homology, Univ. of Chicago Press (1974) MR0402720
3 J A Baldwin, W D Gillam, Computations of Heegaard–Floer knot homology, J. Knot Theory Ramifications 21 (2012) MR2925428
4 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
5 D Bar-Natan, S Morrison, others, The knot atlas, online resource (2005)
6 J Bénabou, Introduction to bicategories, from: "Reports of the midwest category seminar" (editors A Dold, B Eckmann), Springer (1967) 1 MR0220789
7 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
8 S Cautis, J Kamnitzer, Knot homology via derived categories of coherent sheaves, I : The 𝔰𝔩(2)–case, Duke Math. J. 142 (2008) 511 MR2411561
9 R L Cohen, J D S Jones, G B Segal, Floer’s infinite-dimensional Morse theory and homotopy theory, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 297 MR1362832
10 J M Cordier, Sur la notion de diagramme homotopiquement cohérent, Cahiers Topologie Géom. Différentielle 23 (1982) 93 MR648798
11 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
12 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
13 B Everitt, R Lipshitz, S Sarkar, P Turner, Khovanov homotopy types and the Dold–Thom functor, Homology Homotopy Appl. 18 (2016) 177 MR3547241
14 B Everitt, P Turner, The homotopy theory of Khovanov homology, Algebr. Geom. Topol. 14 (2014) 2747 MR3276847
15 O Flint, B Fontaine, R Furmaniak, S Rankin, Knotilus, software (2006)
16 A Floer, An instanton-invariant for 3–manifolds, Comm. Math. Phys. 118 (1988) 215 MR956166
17 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
18 A Floer, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988) 775 MR948771
19 J W Gray, Formal category theory : adjointness for 2–categories, 391, Springer (1974) MR0371990
20 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
21 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
22 P Hu, D Kriz, I Kriz, Field theories, stable homotopy theory, and Khovanov homology, Topology Proc. 48 (2016) 327 MR3465966
23 J R Isbell, On coherent algebras and strict algebras, J. Algebra 13 (1969) 299 MR249484
24 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
25 K Jänich, On the classification of O(n)–manifolds, Math. Ann. 176 (1968) 53 MR226674
26 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
27 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
28 M Khovanov, An invariant of tangle cobordisms, Trans. Amer. Math. Soc. 358 (2006) 315 MR2171235
29 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179 MR2232858
30 G Laures, On cobordism of manifolds with corners, Trans. Amer. Math. Soc. 352 (2000) 5667 MR1781277
31 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
32 R D Leitch, The homotopy commutative cube, J. London Math. Soc. 9 (1974/75) 23 MR365560
33 T Lidman, C Manolescu, The equivalence of two Seiberg–Witten Floer homologies, 399, Soc. Math. France (2018) MR3818611
34 J Lin, Pin(2)–equivariant KO–theory and intersection forms of spin 4–manifolds, Algebr. Geom. Topol. 15 (2015) 863 MR3342679
35 R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983 MR3230817
36 R Lipshitz, S Sarkar, A refinement of Rasmussen’s S–invariant, Duke Math. J. 163 (2014) 923 MR3189434
37 R Lipshitz, S Sarkar, A Steenrod square on Khovanov homology, J. Topol. 7 (2014) 817 MR3252965
38 C Livingston, A H Moore, Knotinfo: table of knot invariants, online resource (2019)
39 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
40 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
41 C Manolescu, Seiberg–Witten–Floer stable homotopy type of three-manifolds with b1 = 0, Geom. Topol. 7 (2003) 889 MR2026550
42 C Manolescu, On the intersection forms of spin four-manifolds with boundary, Math. Ann. 359 (2014) 695 MR3231012
43 G Naot, The universal Khovanov link homology theory, Algebr. Geom. Topol. 6 (2006) 1863 MR2263052
44 S Ovchinnikov, Geometric representations of weak orders, from: "Uncertainty and intelligent information systems" (editors B Bouchon-Meunier, C Marsala, M Rifqi, R R Yager), World Sci. (2008) 447
45 P Ozsváth, J Rasmussen, Z Szabó, Odd Khovanov homology, preprint (2007) arXiv:0710.4300
46 F Quinn, Lectures on axiomatic topological quantum field theory, from: "Geometry and quantum field theory" (editors D S Freed, K K Uhlenbeck), IAS/Park City Math. Ser. 1, Amer. Math. Soc. (1995) 323 MR1338394
47 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378 MR2704683
48 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
49 C Seed, Computations of the Lipshitz–Sarkar Steenrod square on Khovanov homology, preprint (2012) arXiv:1210.1882
50 C Seed, Knotkit, software (2014)
51 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
52 P Seidel, I Smith, A link invariant from the symplectic geometry of nilpotent slices, Duke Math. J. 134 (2006) 453 MR2254624
53 A N Shumakovitch, Patterns in odd Khovanov homology, J. Knot Theory Ramifications 20 (2011) 203 MR2777025
54 R M Switzer, Algebraic topology: homotopy and homology, 212, Springer (1975) MR0385836
55 P R Turner, Calculating Bar–Natan’s characteristic two Khovanov homology, J. Knot Theory Ramifications 15 (2006) 1335 MR2286127
56 P Turner, Khovanov homology and diagonalizable Frobenius algebras, J. Knot Theory Ramifications 29 (2020) MR4079621
57 R M Vogt, Homotopy limits and colimits, Math. Z. 134 (1973) 11 MR331376
58 Y Wigderson, The Bar–Natan theory splits, J. Knot Theory Ramifications 25 (2016) MR3482492
59 G M Ziegler, Lectures on polytopes, 152, Springer (1995) MR1311028